# SDR UIEA2017052200832

- Difficulty date: May 17, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,581 hours, 13,843 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460000J0360
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK LOST ALL HYDRAULIC QUANTITY SYSTEM 1. FOUND SUPPLY HOSE AT THE NR 1 ENGINE HYDRAULIC MANIFOLD LEAKING.   REMOVED AND REPLACED THE HOSE.  ALL LEAK CHECKED GOOD.
